U.S. doctors online nowAsk doctors free
Seattle, WA
A 18-year-old male asked:

i am perscribed medical marijuana for nausea, insomnia, and anxiety. when i medicate, it gives me strong heart palpitations. how can i ease these?

2 doctor answers5 doctors weighed in
Dr. Mark Reynolds
Psychiatry 33 years experience
Change Treatment: I would suggest seeking out better treatment for your conditions. Medical marijuana is not a legitimate treatment for anxiety or insomnia.
Dr. Masoud Sadighpour
Internal Medicine 38 years experience
SIDE EFFECT: If you developed side effect of a "medication", then please stop it and see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.